| Catalog Number |
URO175200S |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the customer reported that the "foley was disconnected from the drainage bag." the customer reported that their process is to "change out the foley and bag if it becomes disconnected." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer, on (b)(6) 2025 the customer reported that the "foley was disconnected from the drainage bag." the customer reported that their process is to "change out the foley and bag if it becomes disconnected.".